CSpace
Asymptotically efficient non-truncated identification for FIR systems with binary-valued outputs
Wang, Ting; Tan, Jianwei; Zhao, Yanlong
2018
Source PublicationSCIENCE CHINA-INFORMATION SCIENCES
Volume61Issue:12
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33499
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang, Ting,Tan, Jianwei,Zhao, Yanlong. Asymptotically efficient non-truncated identification for FIR systems with binary-valued outputs[J]. SCIENCE CHINA-INFORMATION SCIENCES,2018,61(12).
APA Wang, Ting,Tan, Jianwei,&Zhao, Yanlong.(2018).Asymptotically efficient non-truncated identification for FIR systems with binary-valued outputs.SCIENCE CHINA-INFORMATION SCIENCES,61(12).
MLA Wang, Ting,et al."Asymptotically efficient non-truncated identification for FIR systems with binary-valued outputs".SCIENCE CHINA-INFORMATION SCIENCES 61.12(2018).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Ting]'s Articles
[Tan, Jianwei]'s Articles
[Zhao, Yanlong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Ting]'s Articles
[Tan, Jianwei]'s Articles
[Zhao, Yanlong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Ting]'s Articles
[Tan, Jianwei]'s Articles
[Zhao, Yanlong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.